# SDR DALA2022052303517

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2246119) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT STA 992 LBL 41 TO LBL 50 AND RBL 41 TO RBL 50 AT AT AFT PAX CABIN FLOOR STRUCTURE. FLOOR SUPPORT STA 992 LBL 41 TO LBL 50 AND RBL 41 TO RBL 50 AT AT AFT PAX CABIN FLOOR STRUCTURE WERE REPLACED PER B737-800 SRM 51-40-02-0G.
